RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 2, Pages 265–270 (Mi mz6447)  

Star-transitive graphs

L. L. Velikovich


Full text: PDF file (467 kB)

English version:
Mathematical Notes, 1980, 28:2, 596–598

Bibliographic databases:

UDC: 519.1
Received: 29.03.1978

Citation: L. L. Velikovich, “Star-transitive graphs”, Mat. Zametki, 28:2 (1980), 265–270; Math. Notes, 28:2 (1980), 596–598

Citation in format AMSBIB
\Bibitem{Vel80}
\by L.~L.~Velikovich
\paper Star-transitive graphs
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 2
\pages 265--270
\mathnet{http://mi.mathnet.ru/mz6447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=587400}
\zmath{https://zbmath.org/?q=an:0474.05037}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 2
\pages 596--598
\crossref{https://doi.org/10.1007/BF01157921}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LL56500028}


Linking options:
  • http://mi.mathnet.ru/eng/mz6447
  • http://mi.mathnet.ru/eng/mz/v28/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020